You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Daniel Shanks and John W. Wrench, Jr.
Mathematics of Computation
Vol. 28, No. 125 (Jan., 1974), pp. 293-299
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005836
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This note reviews previous work and presents new numerical data and analytical development concerning a constant that arises in Brun's famous theorem about twin primes.
Mathematics of Computation © 1974 American Mathematical Society